Maria Colombo
Maria Colombo
Postdoc, University of Zürich and ETH-ITS Zürich
Verified email at
TitleCited byYear
Regularity for double phase variational problems
M Colombo, G Mingione
Archive for Rational Mechanics and Analysis 215 (2), 443-496, 2015
Bounded minimisers of double phase variational integrals
M Colombo, G Mingione
Arch. Ration. Mech. Anal 218 (1), 219-273, 2015
Non-autonomous functionals, borderline cases and related function classes
P Baroni, M Colombo, G Mingione
St. Petersburg Mathematical Journal 27 (3), 347-379, 2016
Calderón–Zygmund estimates and non-uniformly elliptic operators
M Colombo, G Mingione
Journal of Functional Analysis 270 (4), 1416-1478, 2016
Harnack inequalities for double phase functionals
P Baroni, M Colombo, G Mingione
Nonlinear Analysis: Theory, Methods & Applications 121, 206-222, 2015
Regularity for general functionals with double phase
P Baroni, M Colombo, G Mingione
Calculus of Variations and Partial Differential Equations 57 (2), 62, 2018
Multimarginal optimal transport maps for one–dimensional repulsive costs
M Colombo, L De Pascale, S Di Marino
Canadian Journal of Mathematics 67 (2), 350-368, 2015
Sobolev spaces in metric measure spaces: reflexivity and lower semicontinuity of slope
L Ambrosio, M Colombo, S Di Marino
Variational methods for evolving objects, 1-58, 2015
Existence of Eulerian solutions to the semigeostrophic equations in physical space: the 2-dimensional periodic case
L Ambrosio, M Colombo, G De Philippis, A Figalli
Communications in Partial Differential Equations 37 (12), 2209-2227, 2012
A global existence result for the semigeostrophic equations in three dimensional convex domains
L Ambrosio, M Colombo, G De Philippis, A Figalli
arXiv preprint arXiv:1205.5435, 2012
Regularity results for very degenerate elliptic equations
M Colombo
Flows of Non-smooth Vector Fields and Degenerate Elliptic Equations, 119-157, 2017
Existence and uniqueness of maximal regular flows for non-smooth vector fields
L Ambrosio, M Colombo, A Figalli
Archive for Rational Mechanics and Analysis 218 (2), 1043-1081, 2015
Comparison of different in vitro release methods used to investigate nanocarriers intended for dermal application
B Balzus, M Colombo, FF Sahle, G Zoubari, S Staufenbiel, R Bodmeier
International journal of pharmaceutics 513 (1-2), 247-254, 2016
Equality between Monge and Kantorovich multimarginal problems with Coulomb cost
M Colombo, S Di Marino
Annali di Matematica Pura ed Applicata (1923-) 194 (2), 307-320, 2015
Ill-posedness of Leray solutions for the hypodissipative Navier–Stokes equations
M Colombo, C De Lellis, L De Rosa
Communications in Mathematical Physics 362 (2), 659-688, 2018
Renormalized solutions to the continuity equation with an integrable damping term
M Colombo, G Crippa, S Spirito
Calculus of variations and partial differential equations 54 (2), 1831-1845, 2015
A logarithmic epiperimetric inequality for the obstacle problem
M Colombo, L Spolaor, B Velichkov
Geometric and Functional Analysis 28 (4), 1029-1061, 2018
On the lower semicontinuous envelope of functionals defined on polyhedral chains
M Colombo, A De Rosa, A Marchese, S Stuvard
Nonlinear Analysis 163, 201-215, 2017
Passing to the limit in maximal slope curves: from a regularized Perona–Malik equation to the total variation flow
M Colombo, M Gobbino
Mathematical Models and Methods in Applied Sciences 22 (08), 1250017, 2012
Wild solutions of the Navier-Stokes equations whose singular sets in time have Hausdorff dimension strictly less than 1
T Buckmaster, M Colombo, V VIcol
arXiv preprint arXiv:1809.00600, 2018
The system can't perform the operation now. Try again later.
Articles 1–20